WINCEMOL SYRUP 120MG/5ML

MAL19912816XZ

Active Ingredient:
Each 5ml contains –
Paracetamol ….. 120mg
Preservatives –
Methyl Hydroxybenzoate ….. 0.1%w/v
Propyl Hydroxybenzoate ….. 0.01%w/v
Sodium Benzoate ….. 0.1%w/v

Indications:
For the relief of fever and mild to moderate pain including headache and toothache.

Product Descriptions:
Clear, orange colour, orange flavour syrupy solution.

Presentations:
Bottles of 30ml and 60ml.